Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 31, NWS Green Bay, WI

April 19, 2012

NWS Green Bay, WI issued this small craft advisory at Apr 19, 2012, 3:44 PM CDT. It took effect at Apr 20, 2012, 1:00 AM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2012, 3:44 PM CDT (20:44 UTC)
In effect from
Apr 20, 2012, 1:00 AM CDT
Expired
Apr 20, 2012, 3:05 PM CDT
In force
14 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

019 
WHUS73 KGRB 192044
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
344 PM CDT THU APR 19 2012

...GUSTY WINDS EXPECTED TONIGHT AND FRIDAY...

.NORTHEAST WINDS WILL INCREASE...AS LOW PRESSURE MOVES ACROSS
NORTHERN ILLINOIS TONIGHT. AS THE LOW MOVES OFF TO THE EAST
FRIDAY...STRONG NORTH WINDS WILL CONTINUE.

LMZ522-542-543-200445-
/O.NEW.KGRB.GL.W.0012.120420T0600Z-120420T2000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
344 PM CDT THU APR 19 2012

...GALE WARNING IN EFFECT FROM 1 AM TO 3 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 3 PM CDT FRIDAY. 

* WINDS...NORTH TO NORTHEAST WINDS WILL INCREASE TO 30 KTS
  OVERNIGHT...WITH GUSTS TO 35 KTS THROUGH FRIDAY.

* WAVES...WAVES WILL BUILD TO 4 TO 7 FT BY FRIDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-541-200445-
/O.NEW.KGRB.SC.Y.0031.120420T0600Z-120420T2000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
344 PM CDT THU APR 19 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 3 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 3 PM CDT FRIDAY.

* WINDS...NORTH TO NORTHEAST WINDS OF 15 TO 25 KTS...WITH GUSTS TO
  30 KTS ARE EXPECTED OVERNIGHT THROUGH FRIDAY AFTERNOON.

* WAVES...WAVES WILL BUILD TO 3 TO 5 FT BY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
317 
WHUS73 KGRB 200223
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
923 PM CDT THU APR 19 2012

...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH FRIDAY...

.GUSTY NORTHEAST WINDS WILL CONTINUE...AS LOW PRESSURE MOVES
ACROSS NORTHERN ILLINOIS OVERNIGHT. AS THE LOW MOVES OFF TO THE
EAST FRIDAY...STRONG NORTH WINDS WILL PREVAIL.

LMZ522-542-543-201030-
/O.CON.KGRB.GL.W.0012.120420T0600Z-120420T2000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
923 PM CDT THU APR 19 2012

...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 3 PM CDT FRIDAY...

* WINDS...NORTH TO NORTHEAST WINDS WILL INCREASE TO 30 KTS 
  OVERNIGHT...WITH GUSTS TO 35 KTS THROUGH FRIDAY. 

* WAVES...WAVES WILL BUILD TO 4 TO 7 FT BY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-541-201030-
/O.CON.KGRB.SC.Y.0031.120420T0600Z-120420T2000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
923 PM CDT THU APR 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 3 PM CDT
FRIDAY...

* WINDS...NORTH TO NORTHEAST WINDS OF 15 TO 25 KTS...WITH GUSTS 
  TO 30 KTS ARE EXPECTED OVERNIGHT THROUGH FRIDAY AFTERNOON. 

* WAVES...WAVES WILL BUILD TO 3 TO 5 FT BY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
555 
WHUS73 KGRB 200933
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
433 AM CDT FRI APR 20 2012

...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH AFTERNOON...

.GUSTY NORTHEAST WINDS WILL CONTINUE...AS LOW PRESSURE MOVES
ACROSS NORTHERN ILLINOIS TO SOUTHERN LOWER MICHIGAN.

LMZ522-542-543-201745-
/O.CON.KGRB.GL.W.0012.000000T0000Z-120420T2000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
433 AM CDT FRI APR 20 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON...

* WINDS...NORTH TO NORTHEAST WINDS WILL INCREASE TO 30 KTS...WITH
  GUSTS TO 35 KTS THROUGH THIS AFTERNOON.

* WAVES...WAVES WILL BUILD TO 4 TO 7 FT THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-541-201745-
/O.CON.KGRB.SC.Y.0031.000000T0000Z-120420T2000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
433 AM CDT FRI APR 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

* WINDS...NORTH TO NORTHEAST WINDS OF 15 TO 25 KTS...WITH GUSTS 
  TO 30 KTS ARE EXPECTED OVERNIGHT THROUGH FRIDAY AFTERNOON. 

* WAVES...WAVES WILL BUILD TO 3 TO 5 FT BY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
317 
WHUS73 KGRB 201459
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
959 AM CDT FRI APR 20 2012

...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH AFTERNOON...

.GUSTY NORTH TO NORTHEAST WINDS WILL CONTINUE AS STRONG LOW
PRESSURE MOVES ACROSS SOUTHERN LOWER MICHIGAN AND HIGH PRESSURE
BUILDS IN FROM THE WEST...CREATING A TIGHT PRESSURE GRADIENT.
STRONG WINDS AND HIGH WAVES WILL CONTINUE THROUGH EARLY AFTERNOON
BEFORE THE PRESSURE GRADIENT SLACKENS AND HIGH PRESSURE BUILDS
INTO THE AREA.

LMZ522-542-543-202000-
/O.CON.KGRB.GL.W.0012.000000T0000Z-120420T2000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
959 AM CDT FRI APR 20 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON...

* WINDS...NORTH TO NORTHEAST WINDS WILL INCREASE TO 30 KTS...
  WITH GUSTS TO 35 KTS THROUGH THIS AFTERNOON. 

* WAVES...WAVES WILL BUILD TO 5 TO 8 FT THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-541-202000-
/O.CON.KGRB.SC.Y.0031.000000T0000Z-120420T2000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
959 AM CDT FRI APR 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

* WINDS...NORTH TO NORTHEAST WINDS OF 15 TO 25 KTS...WITH GUSTS TO
  30 KTS ARE EXPECTED THROUGH FRIDAY AFTERNOON.

* WAVES...3 TO 5 FT ON THE LAKE AND BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
244 
WHUS73 KGRB 202005
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
305 PM CDT FRI APR 20 2012

...GUSTY NORTH WINDS TO CONTINUE FOR TONIGHT...

..A STRONG PRESSURE GRADIENT ON THE BACK SIDE OF DEPARTING LOW
PRESSURE WILL RESULT IN GUSTY WINDS THROUGH LATE TONIGHT. HIGH
WAVES ARE ALSO EXPECTED.

LMZ522-542-543-210415-
/O.CAN.KGRB.GL.W.0012.000000T0000Z-120420T2000Z/
/O.NEW.KGRB.SC.Y.0032.120420T2005Z-120421T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
305 PM CDT FRI APR 20 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT SATURDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...NORTH WINDS OF 15 TO 25 KTS ARE EXPECTED...WILL SLOWLY
  SUBSIDE OVERNIGHT.

* WAVES...WAVES OF 4 TO 7 FT...WILL EASE TO 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-541-210415-
/O.CAN.KGRB.SC.Y.0031.000000T0000Z-120420T2000Z/
/O.NEW.KGRB.SC.Y.0032.120420T2005Z-120421T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
305 PM CDT FRI APR 20 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT SATURDAY. 

* WINDS...NORTH WINDS OF 15 TO 25 KTS ARE EXPECTED...WILL SLOWLY
  SUBSIDE OVERNIGHT.

* WAVES...WAVES WILL EASE TO 2 TO 4 FT ON THE LAKE AND BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 19, 3:39 PM CDT, 5 minutes earlier.

Area forecast discussion, Apr 19, 3:39 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
339 PM CDT THU APR 19 2012

.SHORT TERM...TONIGHT AND FRIDAY. POTENTIAL FOR SIGNIFICANT
SNOWFALL IS THE MAIN CONCERN FOR TONIGHT. THE MODELS...BASED ON
TIME/HEIGHT SECTIONS...HAD SOME SUBSTANTIAL DIFFERENCES IN THEIR
PRECIPITATION TYPE FORECASTS. THE 09Z SREF HAD 0.87 INCHES LIQUID
EQUIVALENT OF SNOW STARTING AROUND 00Z AT RHI WHILE THE 12Z NAM
KEPT IT ALL RAIN WITH ONLY 0.04 TOTAL QPF.

LOW PRESSURE CENTERED AROUND NORTHWEST MISSOURI AT 20Z...IS
FORECAST TO PUSH NORTHEAST AND CROSS SOUTHERN LOWER MICHIGAN ON
FRIDAY. STRONG COLD ADVECTION IS EXPECTED TO CHANGE THE
PRECIPITATION TO SNOW. UPPER DIVERGENCE ASSOCIATED WITH THE RIGHT
ENTRANCE REGION OF AN UPPER LEVEL JET MAX...ALONG WITH MID LEVEL
SHORT WAVE ENERGY WILL ACT WITH THE LOW TO PRODUCE PLENTY OF
PRECIPITATION. THERE IS ENOUGH MOISTURE ASSOCIATED WITH THE
SYSTEM TO SPREAD WARNING CRITERIA SNOW ACROSS A LARGE PART OF THE
AREA...BUT MUCH OF THE PRECIPITATION WILL HAVE FALLEN BEFORE TEMPERATURES
BECOME COOL ENOUGH FOR SNOW...ESPECIALLY IN THE SOUTHEAST PART OF
THE FORECAST AREA. HAVE KEPT TOTALS IN THE HIGHEST SWATH OF SNOW
BELOW WARNING CRITERIA AS A RESULT OF THIS.

ENDED UP GOING WITH...OR AT LEAST CLOSE TO...THE HPC WINTER
WEATHER ACCUMULATION TOTALS. HAVE OPTED TO KEEP THE ADVISORY AND
ADD WOOD AND PORTAGE COUNTIES FOR HIGHER AMOUNTS IN THE NORTHERN
PARTS OF THOSE COUNTIES.

THE SYSTEM SHOULD MOVE FAIRLY QUICKLY SO ONLY HELD ONTO SOME
CHANCE POPS EARLY FRIDAY MORNING. THIS FORECAST MAY REQUIRE MAJOR
SURGERY SO STAY TUNED FOR FURTHER UPDATES.

.LONG TERM...FRIDAY NIGHT THROUGH NEXT THURSDAY

ZONAL FLOW EARLY IN PERIOD...WILL BECOME AMPLIFIED BY END OF
WEEKEND WITH TROF OVER EASTERN STATES AND OFF WEST COAST AND
RIDGE IN BETWEEN. TEMPERATURES WILL START OUT AT OR SLIGHTLY
BELOW NORMAL AND THEN SHOULD TRANSITION TO ABOVE NORMAL LEVELS BY
THE END OF NEXT WEEK AS UPPER RIDGE SHIFTS EASTWARD.

MID RANGE MODELS SHOWING SIG VARIABILITY WITH SMALLER SCALE/WEAK
FEATURES THROUGH THE EXTENDED. INITIALLY WILL DEAL WITH CLIPPER
TYPE SYSTEM DROPPING OUT OF CANADA...MOVING THROUGH STATE LATER
SAT INTO SUNDAY. TIMING AND STRENGTH VARIABLE. HAVE STAYED WITH
LOWER CHANCE POPS. MODELS STILL SUGGEST SOME STEEP LAPSE RATES
INTO MONDAY WITH CHANCE OF SHOWERS CONTINUING. WAA BEGINS
TUE...AGAIN MERITING LOW POPS. SOME OF THE MODELS SUGGEST
BAROCLINIC ZONE LINGERING OVER NORTHERN WI THROUGH THE LATER PART
OF PERIOD...WITH SOME INSTABILITY PRESENT. AGAIN TIMING IN ISSUE.
RIGHT NOW WILL HIGHLIGHT THU WITH SMALL POPS.
&&

.AVIATION...EXPECT DETERIORATING CONDITIONS FOR AVIATION
THROUGHOUT THE NIGHT. SHOULD BE IMPROVEMENT TO MVFR CIGS AND
VFR...WITH AREAS OF MVFR...VSBYS FRIDAY MORNING.

RADAR MOSAIC TIME LAPSE SHOWED A LARGE AREA OF RAIN HEADED FOR
CENTRAL WISCONSIN WITH MVFR VSBYS AND AREAS OF IFR VSBYS AND MVFR
CIGS. VSBYS SHOULD BECOME MAINLY IFR WITH CIGS FALLING TO MVFR AND
THEN IFR AS RAIN MIXES WITH SNOW BEFORE CHANGING TO ALL SNOW.
AS THE SYSTEM DEPARTS...IMPROVEMENT TO VFR VSBYS AND MVFR CIGS
CAN BE EXPECTED FRIDAY MORNING FROM THE NORTH AND WEST.

MG
&&

.MARINE...LOW MOVING NORTH EAST OUT OF PLAINS THROUGH CHICAGO
REGION WILL BRING INCREASING NE WINDS TO THE AREA. STRONGEST
GRADIENT AND FUNNELING OF WINDS EXPECTED OVER SOUTHERN BAY AND
LAKESHORE SOUTH OF STURGEON BAY. MINIMAL GALE GUST EXPECTED LATE
TONIGHT THROUGH FRI MORNING.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 7 AM CDT
FRIDAY FOR WIZ013-019>021-030-031-035-036-073-074.

&&

MG/TE
Hazardous weather outlook, Apr 19, 6:06 AM CDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
606 AM CDT THU APR 19 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-201115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
606 AM CDT THU APR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SEVERAL INCHES OF SNOW COULD PRODUCE HAZARDOUS TRAVEL CONDITIONS
TONIGHT IN CENTRAL AND NORTHEAST WISCONSIN. THE SNOW WILL BE WET
AND COULD DAMAGE TREES AND POWER LINES IN SOME PLACES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TONIGHT TO
THE NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-201115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
606 AM CDT THU APR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

NORTHEAST WINDS WILL INCREASE TO NEAR GALE FORCE TONIGHT CAUSE
HAZARDOUS CONDITIONS FOR SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NORTHEAST GALES OR NEAR GALE FORCE WINDS WILL CONTINUE FRIDAY.

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 4:23 AM CDTWinter Weather AdvisoryGRBLanglade, Marathon, Marinette, Menominee, Oconto, Portage and 2 more24 hr
Apr 19, 3:44 PM CDTGale WarningGRB23 hr

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.